# SDR DALA2025011500347

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 111,681 hours, 16,129 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 1601 -FUME- BRIEF ELECTRICAL SMELL AND R RECIRC FAN MESSAGE. CORRECTIVE ACTION: REPLACED RIGHT RECIRC FAN.(6953124)
